# SDR SWAA2022021091154

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Upper Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET; BS 867 BETWEEN STR 2 R/H AND 3 R/H IS BROKEN / REMOVED AND REPLACED SUPPORT BRACKET BS 867 BETWEEN STR 2 R/H AND 3 R/H PER SRM 51-40-02-0G-0 AND DWG 146A7901
